# SDR FDEA200912024328

- Difficulty date: December 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 80,816 hours, 33,579 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Ecu
- Part number: 8062127
- Part serial: WYG26029
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

LEAVING FL 180 ON DESCENT NR 3 ENG RPM LOW  INDICATION. N1 20 PERCENT,N2 50 PERCENT, EGT 400.  NO OBVIOUS  DAMAGE TO ENGINE.  ATTEMPTED RE-START AND ENGINE RE-STARTED BUT INDICATIONS ONLY WENT BACK TO N1 20 PERCENT, EGT 400, AND N2 50 PERCENT.  ENG HUNG THERE WITH NO FURTHER INCREASE IN RPM. SHUTDOWN ENGINE AND LANDED.  REMOVED AND REPLACED THE MAIN ENG CONTROL AND THE FUEL PUMP.
